# SDR NACA2024052400001

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,878 hours, 15,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Overheat Sys
- Condition: Illuminated
- Location: Fwd Equip Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIP EICAS OVHT MESSAGE CAME ON DURING CRUISE SEVERAL TIMES WENT OUT AFTER TWO MINUTES BEFORE RUNNING QRH.  CLEANED AND REINSTALLED FLIGHT DECK LOW FLOW DETECTOR EQUIP COOLING CHECK OK
